Avil 25 Tablet is an antiallergic medication used in the treatment of various allergic conditions. It provides relief from runny nose, sneezing, congestion, itching, and watery eyes.
Avil 25 Tablet should be taken with food, but take it at the same time every day to get the most benefit. The dose and how often you take it depends on what you are taking it for. Your doctor will decide how much you need to improve your symptoms. You should take this medicine for as long as it is prescribed for you. In case, you have missed any doses, take the next dose as soon as you remember it. However, you should never take a double dose.
Sleepiness is the most common side effect of this medicine. Avoid driving or attention-seeking activity. If these bother you or appear serious, let your doctor know. There may be ways of reducing or preventing them. In some cases, it may cause dry mouth, so it is advised to drink more water, always carry sugar candy or maintain oral hygiene.
Earlier taking this medicine, let your doctor know if you have glaucoma or have asthma issues, or have high blood pressure. Inform your doctor if you are pregnant, or breastfeeding. Your doctor should also know about all other medicines you are taking as many of these may make this medicine less effective or change the way it works. Generally, it is advised to avoid alcohol while on treatment.
Treatment of Respiratory disease with excessive mucus
Treatment of Skin conditions with inflammation & itching
Treatment and prevention of Meniere's disease
Directions For Use:
Ordinary side effects of Avil
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Warning & Precautions:
Avil 25 Tablet may cause excessive drowsiness with alcohol.
CONSULT YOUR DOCTOR
Information regarding the use of Avil 25 Tablet during pregnancy is not available. Please consult your doctor.
SAFE IF PRESCRIBED
Avil 25 Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby. Huger doses or prolonged use of Avil 25 Tablet may cause sleepiness and other effects in the baby
Avil 25 Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
CONSULT YOUR DOCTOR
There is limited information available on the use of Avil 25 Tablet in patients with kidney disease. Please consult your doctor.
CONSULT YOUR DOCTOR
There is limited information available on the use of Avil 25 Tablet in patients with liver disease. Please consult your doctor.
Q. Can I take paracetamol with Avil 25 Tablet?
Affirmative, paracetamol can be taken with Avil 25 Tablet. They are used together in conditions when the patient has a fever along with symptoms of allergy (like running nose, tearing of eyes etc).
Q. Can Avil 25 Tablet cause sleep?
Avil 25 Tablet has strong sleep-inducing effects. It is therefore not prescribed if a person is involved in any work that requires mental alertness.
Q. Can Avil 25 Tablet cause weight loss?
No, Avil 25 Tablet is not known to cause weight loss.
Q. Are Avil 25 Tablet and chlorpheniramine same?
No, Avil 25 Tablet and Chlorpheniramine are not same. They are similar in chemical structure and both are older antihistaminics. Avil 25 Tablet does not contain chlorine in it whereas Chlorpheniramine does. However, both are used in the treatment of allergic conditions.
Q. Can I take vitamin C with Avil 25 Tablet?
Affirmative, vitamin C has a role in improving the immunity so it is given with Avil 25 Tablet for relieving the symptoms of common cold. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Can the use of Avil 25 Tablet increase blood pressure?
Avil 25 Tablet does not cause an increase in blood pressure. Please consult your doctor if you have increased blood pressure after taking Avil 25 Tablet as it would require proper diagnosis and treatment.
Q. Is Avil 25 Tablet a steroid?
No, Avil 25 Tablet is not a steroid. It is an antihistaminic medicine used in the treatment of some allergic conditions.
Getomeds primary intention is to ensure that its consumers get information that is reviewed by experts, accurate, and trustworthy. The information and contents of this website are for informational purposes only. They are not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of your doctor and discuss all of your concerns about any disease or medication. Do not disregard or postpone seeking professional medical advice because of something you read on Getomeds. Our mission is to support, not replace, the doctor-patient relationship.